# SDR UPS09554301

- Difficulty date: January 2, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON FLOOR AFT OF CAPTAINS RT RACEWAY AT BS 229 LBL 9, WL 200.5.  REPAIRED PER SRM 51-70-13-0G.
